Advertisement

Removable singularities in the boundary

  • Evgeni M. Chirka
  • Edgar Lee Stout
Part of the Aspects of Mathematics book series (ASMA, volume E 26)

Abstract

This paper is devoted to the theory of removable singularities in the boundary of a domain in ℂ n , n ≥ 2, or in a complex manifold of dimension at least two.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    Alexander, H.: Polynomial approximation and hulls in sets of finite linear measure. Amer. J. Math. 93 (1971), 65–74MathSciNetMATHCrossRefGoogle Scholar
  2. [2]
    Alexander, H.:Removable sets for CR functions. To appear in the proceedings of the Mittag-Leffler special year in several complex variablesGoogle Scholar
  3. [3]
    Anderson, J. T. and Cima, J. A.: Removable singularities for LP CR functions. Michigan Math. J (To appear)Google Scholar
  4. [4]
    Andreotti, A. and Grauert, H.: Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. France 90 (1962), 193–259MathSciNetMATHGoogle Scholar
  5. [5]
    Andreotti, A. and Kas, A.: Duality on complex spaces. Ann. Scuola Norm. Sup. Pisa XXVII (1973), 187–263Google Scholar
  6. [6]
    Bânicà, C. and Stânâsila, O.: “Algebraic Methods in the Global Theory of Complex Spaces”, editor John Wiley, London 1976Google Scholar
  7. [7]
    Battelli, F.: Singolarità eliminabili per le tracce delle funzioni pluriarmoniche. Boll. U.M.I. (6) 1 (1982), no. 1, 133–146MathSciNetMATHGoogle Scholar
  8. [8]
    Bedford, E. and Fornwss, J.-E.: A construction of peak functions on weakly pseudoconvex domains. Ann. Math. (2) 107 (1978), 555–568MATHCrossRefGoogle Scholar
  9. [9]
    Bedford, E. and Gaveau, B.: Envelopes of holomorphy of certain 2-spheres in C2. Amer. J. Math. 105 (1983), 975–1009MathSciNetMATHCrossRefGoogle Scholar
  10. [10]
    Björk, J. E.: Holomorphic convexity and analytic structures in Banach algebras. Ark. Mat. 9 (1971), 39–54MathSciNetMATHCrossRefGoogle Scholar
  11. [111.
    Bourbaki, N.: “Topological Vector Spaces”, Chapters 1–5, Springer-Verlag, Berlin 1987 [12] Bredon, G. E.: “Sheaf Theory”, McGraw-Hill, New York 1967Google Scholar
  12. [13]
    Cartan, H.: Variétés analytiques réeles et variétés analytiques complexes. Bull. Soc. math. France 85 (1957), 77–99MathSciNetMATHGoogle Scholar
  13. [14]
    Cassa, A.: Coomologia separata sulle varietà analitiche complesse. Ann. Scuola Norm. Sup. Pisa (3) 25 (1971), 290–323Google Scholar
  14. [15]
    Chirka, E. M.: Analytic representation of CR-functions. Mat. Sb. 98 (4) (1975), 591–623MathSciNetGoogle Scholar
  15. [16]
    Chirka, E. M.: Regularization and 0-homotopy on a complex manifold. Dokl. Akad. Nauk SSSR 244 no. 2 (1979), 300–303MathSciNetGoogle Scholar
  16. [17]
    Chirka, E. M.: “Complex Analytic Sets”, Nauka, Moscow 1985 (Russian). English translation, Kluwer, Dortrecht and Boston, 1989Google Scholar
  17. [18]
    Chirka. E. M.: Introduction to the geometry of CR-manifolds. Uspekhi Mat. Nauk 46 (277) no. 1 (1991), 80–164 (Russian). English translation, Russian Math. Surveys, 46 no. 1 (1991), 81–197Google Scholar
  18. [19]
    deRham, G.: “Variétés Différentiables”, Hermann, Paris 1973Google Scholar
  19. [20]
    Dieudonné, J. “Treatise on Analysis, vol. III”, Academic Press, New York 1972Google Scholar
  20. [21]
    Dieudonné, J. and Schwartz, L.: La dualité dans les espaces (F) et (LT). Ann. Inst. Fourier (Grenoble) 1 (1949) 61–101Google Scholar
  21. [22]
    Dini, G. and Parrini, C.: Singolarità rimovibili per CR-distribuzioni su domini piatti. Boll. Un. Mat. Ital. B(5) 17 (1980), 286–297MathSciNetMATHGoogle Scholar
  22. [23]
    Dini, G. and Parrini, C.: Extending CR-distributions. Bull. Sc. Math. (2)(106) (1982), 3–18Google Scholar
  23. [24]
    Dolbeault, P.: Formes differentielles et cohomolgie sur une variétè analytique complexe, I. Ann. Math. (2) 64 (1956), 83–130Google Scholar
  24. [25]
    Duval, J.:Surfaces convexes dans un bord pseudoconvex. (to appear)Google Scholar
  25. [26]
    Ehrenpreis, L.: A new proof and extension of Hartog’s theorem. Bull. Amer. Math. Soc. 67 (1967), 507–509MathSciNetCrossRefGoogle Scholar
  26. [27]
    Federer, H: “Geometric Measure Theory”, Springer-Verlag, Berlin, Heidelberg, New York 1969Google Scholar
  27. [28]
    Forstnerié, E. and Stout, E. L.: A new class of polynomially convex sets. Ark. Mat. 29 (1) (1991), 51–62MathSciNetCrossRefGoogle Scholar
  28. [29]
    Guenot, J. and Narasimhan, R.: Introduction à la théorie des surfaces de Riemann. L’Enseignment Mathématique (II) XXI (1975), 123–328Google Scholar
  29. [30]
    Gunning, R. C.: “Introduction to Holomorphic Functions of Several Complex Variables”, Wadsworth and Brooks/Cole, Belmont 1990Google Scholar
  30. [31]
    Gunning, R. and Rossi, H.: “Analytic Functions of Several Complex Variables”, Prentice-Hall, Englewood Cliffs 1965Google Scholar
  31. [32]
    Harvey, F. R. and Lawson, B.: On boundaries of complex analytic varieties. I. Ann. Math. (II) 102 (1975), 233–290Google Scholar
  32. [33]
    Harvey, E R. and Wells, R. O.: Compact holomorphically convex subsets of a Stein manifold. Trans. Amer. Math. Soc. 136 (1969), 509–516MathSciNetMATHCrossRefGoogle Scholar
  33. [34]
    Harvey, E. R. and Wells, R. O.: Holomorphic approximation and hyperfunction theory on a C totally real submanifold of a complex manifold. Math. Ann. 197 (1972), 287–318MathSciNetMATHCrossRefGoogle Scholar
  34. [35]
    Hatziafratis, T.: On certain integrals associated to CR-functions. Trans. Amer. Math. Soc. 314 (1989), 781–802MathSciNetMATHCrossRefGoogle Scholar
  35. [36]
    Henkin, G. and Leiterer, J.: “Theory of Functions on Complex Manifolds”, Birkhäuser Verlag, Basel, Boston, Stuttgart 1984Google Scholar
  36. [37]
    Henkin, G. and Leiterer, J.: “Andreotti-Grauert Theory by Integral Formulas”, Birkhäuser Verlag, Basal, Boston, Stuttgart 1988Google Scholar
  37. [38]
    Hörmander, L.: “An Introduction to Complex Analysis in Several Variables”, Van Nostrand, Princeton 1966Google Scholar
  38. [39]
    Horvath, J.: “Topological Vector Spaces and Distributions”, Addison-Wesley, Reading 1966Google Scholar
  39. [40]
    Hurewicz, W. and Waliman, H.: “Dimension Theory”, Princeton University Press, Princeton 1948Google Scholar
  40. [41]
    Jöricke, B.: Removable singularities for CR-functions. Ark. Mat. 26 (1988), 117–143MathSciNetMATHCrossRefGoogle Scholar
  41. [42]
    Jöricke, B.: Envelopes of holomorphy and CR-invariant subsets of CR-manifolds. (to appear)Google Scholar
  42. [43]
    Kytmanov, A. M.: Holomorphic continuation of integrable CR-functions from part of the boundary of a domain. Mat. Zametki 48 (2) (1990), 64–70MathSciNetGoogle Scholar
  43. [44]
    Kytmanov,A. M.: Holomorphic extension of CR-function with singularities on a hypersurface. Izvestiya Akad. Nauk CCCP 54 No. 6 (1990), 1320–1330 (Russian), English translation Math. USSR Izvestiya 37 (1991), 681–691MathSciNetCrossRefGoogle Scholar
  44. [45]
    Kytmanov, A. M. and Nikitina, T. N.: On the removable singularities of CR-functions given on a generic manifold. (to appear)Google Scholar
  45. [46]
    Laurent-Thiebaut, C.: Sur l’extension des fonctions CR dans une variété da Stein. Ann. Mat. Pura Appl.(IV) 150 (1988), 1–21MathSciNetCrossRefGoogle Scholar
  46. [47]
    Laurent-Thiebaut, C. and Leiterer, J.: On the Hartogs-Bochner extension phenomenon for differential forms. Math. Ann. 284 (1989), 103–119MathSciNetMATHCrossRefGoogle Scholar
  47. [48]
    Lawrence, M.: Hulls of tame Cantor sets. (to appear)Google Scholar
  48. [49]
    Lupacciolu, G.: A theorem on holomorphic extension of CR-functions. Pacific J. Math. 124 (1986), 177–191MathSciNetMATHGoogle Scholar
  49. [50]
    Lupacciolu, G.: Holomorphic continuation in several complex variables. Pacific J. Math. 128 (1987), 117–125MathSciNetMATHGoogle Scholar
  50. [51]
    Lupacciolu, G.: On the removal of singular sets for the tangential Cauchy-Riemann operator. Arkiv for Mat. 28 (1990), 119–130MathSciNetMATHCrossRefGoogle Scholar
  51. [52]
    Lupacciolu, G.: Some global results on extensions of CR-objects in complex manifolds. Trans. Amer. Math. Soc. 321 (1990), 761–774MathSciNetMATHCrossRefGoogle Scholar
  52. [53]
    Lupacciolu, G.: Characterization of removable sets in strongly pseudoconvex boundaries. (to appear)Google Scholar
  53. [54]
    Lupacciolu, G.: On the envelopes of holomorphy of strictly Levi-convex hypersurfaces. (to appear)Google Scholar
  54. [55]
    Lupacciolu, G.: Topological properties of q-convex sets. Trans. Amer. Math. Soc. (to appear)Google Scholar
  55. [56]
    Lupacciolu, G.: Holomorphic and meromorphic q-hulls. (to appear)Google Scholar
  56. [57]
    Lupacciolu, G.: Approximation and cohomology vanishing properties of low-dimensional compact sets in a Stein manifold. Math. Z. 211 (1992), 523–532MathSciNetMATHCrossRefGoogle Scholar
  57. [58]
    L upacciolu, G. and Stout, E. L.: Removable singularities for ób. (to appear in the proceedings of the Mittag-Leffler special year on several complex variables)Google Scholar
  58. [59]
    Lupacciolu, G. and Tomassini, G.: Un teorema di estensione per le CR-functioni. Ann. Mat. Pura App. (IV) 137 (1984), 257–263MathSciNetMATHCrossRefGoogle Scholar
  59. [60]
    Malgrange, B.: Existence et approximation des solutions des équations aux dérivées partielle et des équations de convolution. Ann. Inst. Fourier (Grenoble) 6 (1955), 271–354MathSciNetCrossRefGoogle Scholar
  60. [61]
    Narasimhan, R.: A note on Stein spaces and their normalizations. Ann. Scuola Norm. Sup. Pisa (3) 16 (1962), 327–333MathSciNetMATHGoogle Scholar
  61. [62]
    Narasimhan, R.: “Introduction to Analytic Spaces” in Springer Lecture Notes, vol. 25, Springer-Verlag, Berlin, Heidelberg, New York 1966Google Scholar
  62. [63]
    Rosay, J.-P. and Stout, E. L.: Radó’s theorem for CR-functions. Proc. Amer. Math. Soc. 106 (1989), 1017–1026MathSciNetMATHGoogle Scholar
  63. [64]
    Rossi, H.: The local maximum modulus principle. Ann. Math. (2) 72 (1960), 1–11Google Scholar
  64. [65]
    Rossi, H.: On envelopes of holomorphy. Comm. Pure Appl. Math. 16 (1963), 9–19MATHGoogle Scholar
  65. [66]
    Rushing, T. B.: “Topological Embeddings”, Academic Press, New York 1973Google Scholar
  66. [67]
    Sadullaev, A. and Chirka, E. M.: On the continuation of functions with polar singularities. Mat. Sb. 132 (174) no. 3 (1987), 383–390 (Russian), English translation, Math. USSR Sbornik 60 (1988), 377–384Google Scholar
  67. [68]
    Schaefer, H. H.: “Topological Vector Spaces”, Springer-Verlag, New York, Heidelberg, Berlin 1971Google Scholar
  68. [69]
    Schneider, M.: Tubenumgebungen Steinscher Räume. Manuscripta Math. 18 (1976), 391–397MathSciNetMATHCrossRefGoogle Scholar
  69. [70]
    Schwartz, L.: “Théorie des Distributions”, Hermann, Paris 1966Google Scholar
  70. [71]
    Serre, J. P.: “Quelques problèmes globaux relatifs aux variétés de Stein” in Colloque sur les Fonctions de Plusieurs Variables Complex, Bruxelles, Mars, 1953; Georges Throne, Liege; Masson, Paris, 1953Google Scholar
  71. [72]
    Serre, J. P.: Un théorème de dualité. Comm. Math. Helv. 29 (1955), 9–26MATHCrossRefGoogle Scholar
  72. [73]
    Shcherbina, N. V.: On fibering into analytic curves of the common boundary of two domains of holomorphy. Izv. Akad. Nauk SSSR 46 no. 5 (1982), 1106–1123 (Russian), English translation, Math. USSR Izvestiya 21 (1983) 399–413MATHGoogle Scholar
  73. [74]
    Shcherbina, N. V.: The polynomial hull of a sphere embedded in C2. Mat. Zametki 49 (1991), 127–134 (Russian), English translation, Math. Notes, 49 (1991), 89–93MathSciNetMATHCrossRefGoogle Scholar
  74. [75]
    Shcherbina, N. V.: On the polynomial hull of a two-dimensional sphere in C2. Dokl. Akal. Nauk SSSR 306 (no. 6) (1991), 1315–1319MathSciNetGoogle Scholar
  75. [76]
    Siu, Y.-T.: Every Stein subvariety admits a Stein neighborhood. Invent. Math. 38 (1976/1977), 89–100Google Scholar
  76. [77]
    Slodkowski, Z.: Analytic set-valued functions and spectra. Math. Ann. 256 (1981), 363–386MathSciNetMATHCrossRefGoogle Scholar
  77. [78]
    Slodkowski, Z.: Local maximum property and q-plurisubharmonic functions in uniform algebras. J. Math. Anal. Appl. 115 (1986), 105–130MathSciNetMATHCrossRefGoogle Scholar
  78. [79]
    Stolzenberg, G.: Uniform approximation on smooth curves. Acta. Math. 115 (1966), 185–198MathSciNetMATHCrossRefGoogle Scholar
  79. [80]
    Stout, E. L.: Analytic continuation and boundary continuity of functions of several complex variables. Proc. Royal Soc. Edinburgh 89 A (1981), 63–74Google Scholar
  80. [81]
    Stout, E. L.:Removable singularities for the boundary values of holomorphic functions. (to appear in the proceedings of the Mittag-Leffler special year in several complex variables)Google Scholar
  81. [82]
    Trépreau, J.-M.: Sur le prolongement holomorphe des fonctions C-R défines sur une hypersurface réele de class CE dans CN. Invent. Math. 83 (1986), 583–592MathSciNetMATHCrossRefGoogle Scholar
  82. [83]
    ), 951–964 (Russian), English translation, Math. USSR Sbornik 70 (1991), 385–398Google Scholar

Copyright information

© Springer Fachmedien Wiesbaden 1994

Authors and Affiliations

  • Evgeni M. Chirka
  • Edgar Lee Stout

There are no affiliations available

Personalised recommendations